# SDR GTIA040592

- Difficulty date: June 4, 2004
- Submitted: July 26, 2004
- Operation: Air carrier
- Aircraft: N825NK
- Make and model: Doug DC-9-83
- Aircraft serial: 53012
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Latch
- Part number: 4934916507
- Condition: Worn
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FOUND MID PIT DOOR LATCH WORN AND RUSTED AFT SIDE OF JAMB.  REMOVED DOOR LATCH PIN.  INSTALLED NEW DOOR LATCH.  (M)
